# SDR UALA2010082603156

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 59,732 hours, 22,062 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3 RT EMERGENCY EXIT LIGHT INOP EXT.  RELAMPED, OPS CHECK GOOD.
